Jump to content

Nildayan

Members
  • Posts

    1
  • Joined

  • Last visited

Nildayan's Achievements

0

Reputation

  1. Hi! I'm using the Steam version of Avorion on Windows 10 Home, and I've been seeing a consistent warning pop up every time I run the program since I bought the game in December, 2020. The warning doesn't appear to cause any problems with running the game in either single- or multi-player mode, it's just an annoying pop up that I have to click through every time I want to play the game. I don't see this message in any other Steam or non-Steam game I've played, so I think this is an Avorion check that no one else is doing. This is consistent across both the 1.x and 2.x lines. I've attached a screenshot of the warning message. OS: Windows 10 Home CPU: AMD Ryzen Threadripper 2950X 16-Core Processor 3.50 GHz RAM: 32.0 GB GPU: NVIDIA GeForce RTX 2080 Ti I've searched the forums for the term "possible UI scaling issue" without finding anything relevant, and the few hits in DuckDuckGo aren't helpful, either. I've tried adjusting the properties on both bin/Avorion.exe and bin/AvorionServer.exe, combining on and off settings for each of the following settings, to no change in the warning message: Properties > Compatibility > "Disable fullscreen optimizations" Properties > Compatibility > Change high DPI settings > Program DPI Properties > Compatibility > Change high DPI settings > High DPI scaling override Windows Settings > Advanced scaling settings > Fix scaling or apps No combination of these settings on these two executables makes the warning pop-up go away, so I'm kinda stuck on what to do at this point. Did I miss the one magic setting I need to set? Should I just chill out and click through the warning like I've been doing for almost a year? I'm not sure where this check is, well, checking, so I'm not sure how to appease it. Thanks for a very fun game, my family and friends have spent a lot of hours playing it, and it's become one of our go-to games during the pandemic. Thanks in advance for any suggestions on how to get past this weird issue!
×
×
  • Create New...